I am taking Ozempic I take 0.5 I have nausea for a day and night first when I take it what can I do?
Question posted by Mollymoores on 17 March 2022
Last updated on 19 March 2022 by kat71x
That normal as your body gets used to it. It only last the first night and would ease during the first day as your body gets used to the increase of dose. It is only mild, like any medication your body does need to time to adjust. If your body didn't agree with this medication you would be experiencing severe side effects lasting longer than less than 24hrs. If you can't handle a tiny amount of nausea, give up and stop taking it. I experience an increase in going to the bathroom the first night when I have my dose, it's a small thing and not a bother to me compared to the benefits I'm receiving from being on the medication
- Ozempic uses and safety info
- Ozempic prescribing info & package insert (for Health Professionals)
- Side effects of Ozempic (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.